# SDR RU3A97005

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98
- Make and model: Braero BAE125800A
- Aircraft serial: 258156
- Engine: Garrtt TFE7315R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 4,707 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM NUREMBERG, GERMANY, SMOKE LIGHT ILLUMINATED AT 1,000 FEET AGL.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO NUREMBERG.  THIS PROBLEM WAS ORIGINALLY REPORTED WITH THE BRAKES (REFERENCE MALFUNCTION OR DEFECT REPORT, DATED 6-18-97).  AFTER REPAIR OF THE BRAKE SYSTEM, THE SOURCE OF THE SMOKE WAS DETERMINED TO BE WITH THE NR 3 OR NR 4 BEARING IN THE NR 2 ENGINE.  NR 2 ENGINE IS BEING REPLACED.  (X)
